Open Access

Boundary value problems for 2x2 Dirac type systems with spectral parameter in boundary conditions


Full Text

Coming Soon.





Article Information

TitleBoundary value problems for 2x2 Dirac type systems with spectral parameter in boundary conditions
SourceMethods Funct. Anal. Topology, Vol. 7 (2001), no. 1, 82-87
MathSciNet MR1909911
CopyrightThe Author(s) 2001 (CC BY-SA)

Citation Example

L. L. Oridoroga, Boundary value problems for 2x2 Dirac type systems with spectral parameter in boundary conditions, Methods Funct. Anal. Topology 7 (2001), no. 1, 82-87.


BibTex

@article {MFAT157,
    AUTHOR = {Oridoroga, L. L.},
     TITLE = {Boundary value problems for 2x2 Dirac type systems with spectral parameter in boundary conditions},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {7},
      YEAR = {2001},
    NUMBER = {1},
     PAGES = {82-87},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=157},
}


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar


Export article

Save to Mendeley


All Issues